일반적인 큐의 큐길이 분포에 대한 근사방법 Approximate Queue Length Distribution of General Queues: Application to The M+$\Sigma$NjDj/M/1 Queue

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 275
  • Download : 0
Publisher
한국통신학회
Issue Date
1994-01
Language
Korean
Citation

한국통신학회논문지, v.19, no.5, pp.833 - 841

ISSN
1226-4717
URI
http://hdl.handle.net/10203/60254
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0